# SDR UPS09554467

- Difficulty date: January 20, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT ENGINE I/B C-DUCT AFT LWR SEAL RETAINER IS CRACKED.  REMOVED AND REPLACED PER SRM 51-40-02-0G.
